# SDR CALA2023012300182

- Difficulty date: January 22, 2023
- Submitted: January 23, 2023
- Operation: Air carrier
- Aircraft: N448UA
- Make and model: Airbus A320-232
- Aircraft serial: 842
- Aircraft time: 74,582 hours, 31,117 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5311281400200
- Condition: Corroded
- Location: Frm 20
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FWD PASSENGER FRAME 20 BETWEEN FLOOR PANEL 232FF AND 232EF THE SEAT TRACK FWD AREA HAD CORROSION.   REMOVED AND REPLACED FLOOR BEAM Y-1292 BETWEEN FR12 TO FR24 IAW SRM 51-42-11.
